# SDR ASAA2017013019600

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 18,539 hours, 5,405 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP. ACFT GROUNDED. SATCOM OK, IAW FIM 23-15 TASK 801 FOR SATCOM LOCK-UP. OPENED & CLOSED 1 C/B ON P18-2.
